| Model Number |
305198 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: medical device lot #: 2088580 medical device expiration date: 31may2027 device manufacture date: 29mar2022 based on the investigation and with the sample analysis the symptom reported by the customer of needle bent is confirmed.However, the epoxy flaking off could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.Probable root cause.It could be possible that a jam occurred at the cannulator inducing the symptom reported and not detected in the next processes.Verification of the cannulator was performed.Settings were correct.Flow of products was good.The sample will be shown to the associates for awareness.
Event or Problem Description
It was reported while using bd¿ needle 1 1/2 in.Single use, sterile there was damage.There was no report of patient impact.The following information was provided by the initial reporter: experienced needle with a hole in it.We also recently received a needle with whole in the shaft.Thanks for your attention to this matter.".